# SDR SWAA2022010552766

- Difficulty date: December 13, 2021
- Submitted: January 5, 2022
- Operation: Air carrier
- Aircraft: N7888A
- Make and model: Boeing 737752
- Aircraft serial: 35124
- Aircraft time: 47,479 hours, 24,152 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193D HAS FASTENER HOLES PULLED THROUGH ON THE AFT SIDE FASTENER ROW. ; PANEL 193D HAS FASTENER HOLES PLLED THROGH ON THE AFT SIDE FASTENER ROW.   FOUND DAMAGE TO BE OUT OF ALLOWABLE LIMITS IAW SRM 53-40-70-1A-1 PARA 4B(2).  REMOVED DAMAGED PLIES AND CLEANED REPAIR AREA IAW SRM 51-70-05-2R-6 PARA 4A-D.   INSPECTED AND VERIFIED CORRECTIVE ACTIONS 1 AND 2.  FABRICATED REPAIR PLIES AND INSTALLED IAW SRM 51-70-05-2R-6 PARA 4E.   UT INSP REPAIRED AREA IAW B737 NDTM PART 4 51-00-02 NO DISBOND NOTED.  REFINISHED INNER SURFACE OF PANEL IAW SRM 51-70-05-2R-6 PARA 4I.
